It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have had GAD for many years starting in high school. I've been on numerous medications, some worked, some didn't. The ones that did work unfortunately had intolerable side effects, so they were discontinued. My GAD is heightening again. (sometimes I can go months without it, sometimes it's only mild, and others it's severe - like now). So... my dr put me on Wellbutrin SR not only for my anxiety woes, but also in hopes it will help with my weight loss.

I've been on it for 6 days now, and I'm not sure if that's what's causing my anxiety to heighten, or if it's just not working yet. I read in the pamphlet that a side effect is increased anxiety... that kind of defeats the purpose, huh?:confused:





All times are GMT -7. The time now is 06:31 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!